# SDR 2001UALA02316

- Difficulty date: November 21, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N337UA
- Make and model: Boeing 737322
- Aircraft serial: 24241
- Aircraft time: 41,438 hours, 22,260 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT-OUT, FORWARD EDGE STATION 797 AND STRINGER 22R TO 23R, EXTERNAL SKIN GOUGES ON EDGE. MAJOR REPAIR ACCOMPLISHED. REPAIRED AREA WITH DOUBLER.
